# SDR REXA201000277

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 19,628 hours, 16,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: 6003328333
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GROUND POWER UNIT (GPU) ACCESS POWER RECEPTACLE WAS DAMAGED.  THE DAMAGE CONSISTS OF THE POWER RECEPTACLE BEING PULLED FROM THE INSTALLED POSITION IN THE RECESSED PAN AREA AND BENT DOOR LAND.  TEMPORARY REPAIR IAW ENGINEERING EA 5-2010-282.
